uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On a conjecture of Bannai and Ito: There are finitely many distance-regular graphs with degree 5, 6 or 7
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Faculty of Science and Technology, Biology, The Linnaeus Centre for Bioinformatics.
2002 (Swedish)In: European Journal of Combinatorics, Vol. 23, no 8, 987-1006 p.Article in journal (Refereed) Published
Abstract [en]

Bannai and Ito conjectured in a 1987 paper that there are finitely many distance-regular graphs with fixed degree that is greater than two. In a series of papers they showed that their conjecture held for distance-regular graphs with degrees 3 or 4. In this paper we prove that the Bannai-Ito conjecture holds for degrees 5-7.

Place, publisher, year, edition, pages
2002. Vol. 23, no 8, 987-1006 p.
Keyword [en]
fixed valency
Identifiers
URN: urn:nbn:se:uu:diva-71823OAI: oai:DiVA.org:uu-71823DiVA: diva2:99734
Available from: 2005-05-12 Created: 2005-05-12 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
The Linnaeus Centre for Bioinformatics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 313 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf